# SDR SWAA2024061086486

- Difficulty date: May 16, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER'S SEAT ASSEMBLY STOPPER BRACKET FOR FIRST OBSERVER'S SEAT MOUNTING BRACKET IS CRACKED.<[01] REMOVED AND REPLACED SECOND OBSERVER'S SEAT ASSEMBLY STOPPER BRACKET FOR FIRST OBSERVER'S SEAT MOUNTING BRACKET AS PER B737; SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED SECOND OBSERVER'S SEAT ASSEMBLY STOPPER BRACKET FOR FIRST OBSERVER'S SEAT MOUNTING BRACKET AS PER B737;SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION.
